I had a cardiac ablation this February for SVT. The SVT was eliminated with 10 radio frequency burns, but I was left with fairly recurrent PAC's, which I'd never experienced prior to the ablation. A low dose of cardizem was recommended which I stopped after 5 days because it left me feeling faint. I deal with the irregular heart rhythm by exercising more. When I feel a string of them I go out for a brisk walk. Question: Has anyone also experienced PAC's following an ablation for SVT? I feel one episodic condition was replaced by a fairly reoccurring one. I think it will settle down but for a while I was mightily upset at this unexpected outcome of the ablation.
I had an ablation in January 08 for a-fib and a-flutter. I to now have bouts of PVC'S and PAC's. For a couple of months after the ablation they would get intense and happen frequently, but now I hardly notice them. They do not happen often and I no longer find them bothersome.
No not to calm them down, as I beleive it is just the heart healing its self. The only thing I did take was 300mg Calcium and 500mg Magnisum, after I took that the next day I did not have a single one. Might be just a fluke, but Mag is supposed to calm the heart
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.